# SDR HEEA063441

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3457 · Global Positioning System
- Part: Battery
- Part number: 0110005400
- Condition: Discharged
- Location: Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY LOW.  FOUND BATTERY DEAD AND ENT BUTTON UNREADABLE.
